Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have anxiety, bumps on cheeks, red blemishes. What are they?

Hi i have had a a problem for a little while now of bumbs forming on the insides of my cheeks and then they go away but i just looked in the mirror this morning and seen quite a few red blemishes probably where the bumps where, i had one a couple of weeks ago that seemed like a leisan it was like a cut on the inside of my cheek,i also have been noticing that i have been having a lot of anxiety in the past couple of months.any connection?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, It seems that you are having acne vulgaris, and acne conglobeta.

they. may be infected with bacteria.

and definitely anxiety precipitates acne.

Take it easy.

have patience and positive attitude.

take antibiotics azithromycine or minocycline for long time.

Apply cindamycine or adapelene gel.

and cleanse the face wash with salicyclic acid containing face wash.

have good sleep .

and avoid oily food,milk and ghee...ok

I hope you got my answer. Thanks.

Dr. ilyas Patel MD
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor